Alert archive / North Dakota / Tornado Warnings in 2008
Tornado Warning 44, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 28, 2008, 10:42 PM CDT for Dickey County, McIntosh County, North Dakota. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2008, 10:42 PM CDT (03:42 UTC)
- Expired
- Jul 28, 2008, 11:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Dickey County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 75 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:45 PM CDT | TSTM WND DMG | 17 E Ashley, ND | 2 FT IN DIAMETER 40 YEAR OLD COTTONWOOD TREE SNAPPED OFF 15 FT ABOVE THE BASE OF THE TRUNK. 10-12 INCH DIAMETER LIMBS BROKEN OFF A BOX ELDER TREE. MINOR ROOF DAMAGE TO MACHINE SHED. POWER LOST. PEA SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 7:34 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4093 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 26.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KBIS 290342
TORBIS
NDC021-051-290415-
/O.NEW.KBIS.TO.W.0044.080729T0342Z-080729T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1042 PM CDT MON JUL 28 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 1115 PM CDT
* AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES
NORTHWEST OF FORBES...OR 63 MILES SOUTH OF JAMESTOWN...MOVING
SOUTHEAST AT 38 MPH.
* THE TORNADO WILL BE NEAR...
FORBES BY 1055 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4598 9925 4616 9903 4594 9857 4593 9885
4593 9906
TIME...MOT...LOC 0342Z 308DEG 33KT 4599 9893
$$3 follow-up statements
000
WWUS53 KBIS 290349
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT MON JUL 28 2008
NDC021-051-290415-
/O.CON.KBIS.TO.W.0044.000000T0000Z-080729T0415Z/
MCINTOSH ND-DICKEY ND-
1048 PM CDT MON JUL 28 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHWESTERN DICKEY AND SOUTHEASTERN MCINTOSH COUNTIES...
AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 7 MILES WEST
OF FORBES...OR 66 MILES SOUTH OF JAMESTOWN...MOVING SOUTHEAST AT 38
MPH. THOSE IN THE PATH OF THIS STORM SHOULD TAKE IMMEDIATE COVER.
THE TORNADO WILL BE NEAR...
FORBES BY 1055 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4596 9916 4612 9895 4595 9859 4594 9860
4593 9885 4594 9905 4593 9906
TIME...MOT...LOC 0348Z 308DEG 33KT 4596 9892
$$
PJA000
WWUS53 KBIS 290403
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1103 PM CDT MON JUL 28 2008
NDC051-290412-
/O.CAN.KBIS.TO.W.0044.000000T0000Z-080729T0415Z/
MCINTOSH ND-
1102 PM CDT MON JUL 28 2008
...THE TORNADO WARNING FOR SOUTHEASTERN MCINTOSH COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THIS STORM UNTIL
1145 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4595 9900 4598 9901 4608 9889 4595 9859
4594 9860 4594 9899
TIME...MOT...LOC 0402Z 298DEG 20KT 4594 9880
$$
NDC021-290415-
/O.CON.KBIS.TO.W.0044.000000T0000Z-080729T0415Z/
DICKEY ND-
1102 PM CDT MON JUL 28 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHWESTERN DICKEY COUNTY...
AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR
FORBES...OR 67 MILES SOUTH OF JAMESTOWN...MOVING SOUTHEAST AT 23 MPH.
THOSE IN AN NEAR FORBES SHOULD TAKE IMMEDIATE COVER.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4595 9900 4598 9901 4608 9889 4595 9859
4594 9860 4594 9899
TIME...MOT...LOC 0402Z 298DEG 20KT 4594 9880
$$
PJA000
WWUS53 KBIS 290414
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1114 PM CDT MON JUL 28 2008
NDC021-290424-
/O.EXP.KBIS.TO.W.0044.000000T0000Z-080729T0415Z/
DICKEY ND-
1114 PM CDT MON JUL 28 2008
...THE TORNADO WARNING FOR SOUTHWESTERN DICKEY COUNTY WILL EXPIRE AT
1115 PM CDT...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR THIS STORM.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4595 9900 4598 9901 4608 9889 4595 9859
4594 9860 4594 9899
TIME...MOT...LOC 0414Z 298DEG 20KT 4591 9872
$$
PJAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 28, 3:50 PM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Jul 28, 3:50 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT MON JUL 28 2008 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT CONVECTIVE POTENTIAL A BIT UNCERTAIN THIS EVENING AS EARLY MORNING MCS TRACKED ACROSS THE WEST AND NORTH. IT APPEARS THE SOUTHWEST SHOULD BE ABLE TO BE TAPPED FOR DEEP SURFACED BASED CONVECTION THIS EVENING AND TRACK EAST SOUTHEAST ACROSS SOUTHERN NORTH DAKOTA. THIS WILL BE THE FOCUS FOR THE CURRENT FORECAST. PLACED THE SEVERE WEATHER THREAT ACROSS SOUTHERN NORTH DAKOTA FOR THE EVENING AND TAPERED THE THUNDERSTORMS CHANCES DOWN AFTER MIDNIGHT. ON TUESDAY I DOWNPLAYED THE PRECIP CHANCES AS BUILDING H5 RIDGE SHUTS DOWN CONVECTIVE POTENTIAL BUT KEEPS TEMPS WARM TUESDAY AND WEDNESDAY. NEXT CHC FOR PRECIP WILL BE WEDNESDAY AND THURSDAY AS SHORTWAVE TROUGH FLATTENS RIDGE. .LONG TERM...FRIDAY THROUGH MONDAY... PERSISTENT ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIOD DEPICTED BY BOTH THE GFS AND ECMWF. THUS WE HAVE OFF AND ON CHANCES FOR THUNDER WITH NEAR TO SLIGHTLY ABOVE SEASONAL TEMPERATURES. WARMEST TEMPS WILL BE FRIDAY AND SATURDAY...WITH COOLER TEMPS SUNDAY AND MONDAY. && .AVIATION... A TROUGH OF LOW PRESSURE AND AN UPPER LEVEL SHORT WAVE WILL CONTINUE TO SLIDE EAST ACROSS THE LOCAL REGION TODAY AND THIS EVENING...AND WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT OVER THE NEXT SEVERAL HOURS. THERE IS UNCERTAINTY OF THE EXACT PLACEMENT OF ANY STORMS THAT DO DEVELOP DUE TO EARLIER MORNING CONVECTION AND A WEAK CAPPING LAYER IN PLACE. ATTM THE BEST AREA FOR SURFACE BASED STORMS LOOKS TO BE ACROSS SOUTHWEST ND...THEN EXPANDING INTO LARGER AERIAL COVERAGE LATER THIS EVENING. VERY POSSIBLE THAT ONLY A FEW ISOLATED STORMS WILL DEVELOP AS WELL. OVERALL WILL HAVE VFR FLYING CONDITIONS REST OF THIS AFTERNOON AND EVENING WITH ISOLATED AND SHORT LIVED MVFR-IFR CIGS AND VIS IN ANY HEAVIER TSRA. NUMERICAL GUIDANCE ALSO INDICATES AREAS OF FOG DEVELOPING AFTER MIDNIGHT TONIGHT OVER CENTRAL ND (MOT...JMS AND BIS TAF SITES.) && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && WAA/NH
Hazardous weather outlook, Jul 28, 4:20 AM CDT, 18 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 420 AM CDT MON JUL 28 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-290930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 420 AM CDT MON JUL 28 2008 /320 AM MDT MON JUL 28 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SURFACE LOW PRESSURE TROUGH AND COLD FRONT WILL MAKE THEIR WAY ACROSS THE STATE TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE PERIOD. THE AIRMASS IS POTENTIALLY UNSTABLE WITH HIGH CAPES AND HIGH PRECIPITABLE WATER. SEVERE THUNDERSTORMS ARE LIKELY ALONG WITH HEAVY RAIN. IN ADDITION...A STATIONARY FRONT IN NEBRASKA WILL MOVE NORTH INTO NORTHEAST SOUTH DAKOTA THIS AFTERNOON AS A WARM FRONT. DEPENDING ON WHERE IT IS LOCATED THIS AFTERNOON...THERE IS POTENTIAL FOR TRAIN THUNDERSTORMS AND HEAVY RAIN NORTH OF THE FRONT. IN ADDITION INCREASED SHEAR NORTH OF THE WARM FRONT INCREASES THE POTENTIAL FOR TORNADIC ACTIVITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AS YET ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. THUNDERSTORMS ARE ALSO POSSIBLE ON THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 28, 9:46 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TORNADO 12 NNE BISMARCK 46.97N 100.67W
07/28/2008 BURLEIGH ND TRAINED SPOTTER
TORNADO AND PEA SIZE HAIL. 2 MILES NORTH EAST OF BALDWIN
&&
TLMLocal storm report, Jul 28, 10:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 3 SE WISHEK 46.22N 99.51W
07/28/2008 E1.75 INCH MCINTOSH ND LAW ENFORCEMENT
&&
TLMLocal storm report, Jul 28, 10:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 6 S LEHR 46.20N 99.35W
07/28/2008 E1.75 INCH MCINTOSH ND LAW ENFORCEMENT
ON GOING
&&
TLMLocal storm report, Jul 28, 10:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 1 N COLEHARBOR 47.56N 101.22W
07/28/2008 E1.75 INCH MCLEAN ND OTHER FEDERAL
40 KNOT WINDS
&&
TLMLocal storm report, Jul 28, 10:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 5 NE EMMET 47.70N 101.57W
07/28/2008 E1.75 INCH MCLEAN ND OTHER FEDERAL
&&
TLMLocal storm report, Jul 28, 10:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1040 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 1 NE EMMET 47.66N 101.64W
07/28/2008 E1.75 INCH MCLEAN ND OTHER FEDERAL
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | Mercer | 65 min |
| Jul 28, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 61 min |
| Jul 28, 7:39 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 51 min |
| Jul 28, 7:51 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 54 min |
| Jul 28, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 49 min |
| Jul 28, 7:58 PM CDT | Tornado Warning | BIS | Emmons, Kidder, Logan | 32 min |
| Jul 28, 8:26 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 49 min |
| Jul 28, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 12 min |
| Jul 28, 8:41 PM CDT | Areal Flood Advisory | BIS | Logan | 3 hr |
| Jul 28, 8:42 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Oliver | 63 min |
| Jul 28, 9:08 PM CDT | Tornado Warning | BIS | Logan | 37 min |
| Jul 28, 9:13 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 47 min |
| Jul 28, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Oliver | 59 min |
| Jul 28, 9:17 PM CDT | Tornado Warning | BIS | Burleigh | 28 min |
| Jul 28, 9:28 PM CDT | Tornado Warning | BIS | Logan, McIntosh | 32 min |
| Jul 28, 9:46 PM CDT | Tornado Warning | BIS | Burleigh | 29 min |
| Jul 28, 9:48 PM CDT | Tornado Warning | BIS | Logan, McIntosh | 27 min |
| Jul 28, 9:54 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 51 min |
| Jul 28, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 40 min |
| Jul 28, 10:13 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 15 min |
| Jul 28, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 65 min |
| Jul 28, 10:42 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 53 min |
Nearby
Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.